Alert archive / Wisconsin / Flash Flood Watches in 2019
Flash Flood Watch 2, NWS Green Bay, WI
NWS Green Bay, WI issued this flash flood watch at Sep 12, 2019, 2:19 AM CDT for 12 counties in Wisconsin. It was in force for 25 hr.
The area
The counties it named.
The facts
- Issued
- Sep 12, 2019, 2:19 AM CDT (07:19 UTC)
- Expired
- Sep 13, 2019, 3:21 AM CDT
- In force
- 25 hr
- Issued by
- NWS Green Bay, WI
- Flood severity
- None
Counties Brown County, WI, Calumet County, WI, Kewaunee County, WI, Manitowoc County, WI, Marathon County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 51 km from the middle of the area, began a volume at 07:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 7.3 hours before the alert went out and 51 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 633 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 176 m²/s²
- 0-3 km storm-relative helicity
- 334 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
865 WGUS63 KGRB 120719 FFAGRB URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Green Bay WI 219 AM CDT Thu Sep 12 2019 ...HEAVY RAINFALL EXPECTED THROUGH TONIGHT... .A low pressure system tracking through the western Great Lakes will bring several more rounds of rain to the area through tonight. Moderate to heavy rainfall is expected later this afternoon and into tonight as a cold front sweeps through the western Great Lakes region. Several rounds of heavy rain the past few days have led to very saturated soils across central and east-central Wisconsin. The combination of additional heavy rainfall amounts of 1 to 2 inches today and tonight with already wet soil could lead to rapid runoff and areas of flash flooding. WIZ030-031-035>040-045-048>050-121530- /O.NEW.KGRB.FF.A.0002.190912T0719Z-190913T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Marathon-Shawano-Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee- Waushara-Winnebago-Calumet-Manitowoc- Including the cities of Wausau, Shawano, Marshfield, Wisconsin Rapids, Stevens Point, Plover, New London, Waupaca, Clintonville, Appleton, Green Bay, Kewaunee, Luxemburg, Redgranite, Wautoma, Oshkosh, Neenah, Menasha, Chilton, Brillion, New Holstein, Manitowoc, and Two Rivers 219 AM CDT Thu Sep 12 2019 ...FLASH FLOOD WATCH IN EFFECT THROUGH FRIDAY MORNING... The National Weather Service in Green Bay has issued a * Flash Flood Watch for portions of central Wisconsin, east central Wisconsin, and northeast Wisconsin, including the following areas, in central Wisconsin, Marathon, Portage, Waushara, and Wood. In east central Wisconsin, Calumet, Manitowoc, and Winnebago. In northeast Wisconsin, Brown, Kewaunee, Outagamie, Shawano, and Waupaca. * Through Friday morning. * Showers and thunderstorms with moderate to heavy rainfall. 1 to 2 inches of additional rainfall is expected today and tonight. * Be prepared for rapidly rising water levels and possible flooding if you are near a river, stream, or low lying area. Be ready to move to higher ground if heavy rain develops. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ Kurimski
5 follow-up statements
968 WGUS63 KGRB 121514 FFAGRB Flood Watch National Weather Service Green Bay WI 1014 AM CDT Thu Sep 12 2019 ...HEAVY RAINFALL POSSIBLE THIS AFTERNOON THROUGH TONIGHT... .A low pressure system tracking through the western Great Lakes region will bring periods of rain to the area through tonight. Moderate to heavy rainfall is possible. Several rounds of heavy rain the past few days have resulted in saturated soil across central and east-central Wisconsin. The combination of the saturated soil and an additional 1 to 2 inches of rain will lead to significant runoff and possibly flash flooding. WIZ030-031-035>040-045-048>050-122200- /O.CON.KGRB.FF.A.0002.000000T0000Z-190913T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Marathon-Shawano-Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee- Waushara-Winnebago-Calumet-Manitowoc- Including the cities of Wausau, Shawano, Marshfield, Wisconsin Rapids, Stevens Point, Plover, New London, Waupaca, Clintonville, Appleton, Green Bay, Kewaunee, Luxemburg, Redgranite, Wautoma, Oshkosh, Neenah, Menasha, Chilton, Brillion, New Holstein, Manitowoc, and Two Rivers 1014 AM CDT Thu Sep 12 2019 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING... The Flash Flood Watch continues for * Portions of central Wisconsin, east-central Wisconsin, and northeast Wisconsin, including the following counties: In central Wisconsin, Marathon, Portage, Waushara, and Wood. In east central Wisconsin, Calumet, Manitowoc, and Winnebago. In northeast Wisconsin, Brown, Kewaunee, Outagamie, Shawano, and Waupaca. * Through Friday morning * Showers and thunderstorms with moderate to heavy rainfall. One to two inches of rain is likely. * Be prepared for rapidly rising water levels and possible flooding if you are near a river, stream, or low lying area. Be ready to move to higher ground if heavy rain develops. Ponding of water in low spots on roadways is also possible, especially in urban areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ Skowronski
654 WGUS63 KGRB 121952 FFAGRB Flood Watch National Weather Service Green Bay WI 252 PM CDT Thu Sep 12 2019 ...HEAVY RAINFALL POSSIBLE THIS AFTERNOON THROUGH TONIGHT... .A low pressure system tracking through the western Great Lakes region to southwest Ontario will bring periods of rain to the area through tonight. Moderate to heavy rainfall is possible. Several rounds of heavy rain the past few days have resulted in saturated soil across central and east-central Wisconsin. The combination of the saturated soil and an additional 1 to 2 inches of rain will lead to significant runoff and possibly flash flooding. WIZ030-031-035>040-045-048>050-130300- /O.CON.KGRB.FF.A.0002.000000T0000Z-190913T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Marathon-Shawano-Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee- Waushara-Winnebago-Calumet-Manitowoc- Including the cities of Wausau, Shawano, Marshfield, Wisconsin Rapids, Stevens Point, Plover, New London, Waupaca, Clintonville, Appleton, Green Bay, Kewaunee, Luxemburg, Redgranite, Wautoma, Oshkosh, Neenah, Menasha, Chilton, Brillion, New Holstein, Manitowoc, and Two Rivers 252 PM CDT Thu Sep 12 2019 ...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH FRIDAY MORNING... The Flash Flood Watch continues for * Portions of central Wisconsin, east central Wisconsin, and northeast Wisconsin, including the following areas, in central Wisconsin, Marathon, Portage, Waushara, and Wood. In east central Wisconsin, Calumet, Manitowoc, and Winnebago. In northeast Wisconsin, Brown, Kewaunee, Outagamie, Shawano, and Waupaca. * Through Friday morning * Showers and thunderstorms with moderate to heavy rainfall. One to two inches of rain is likely. * Be prepared for rapidly rising water levels and possible flooding if you are near a river, stream, or low lying area. Be ready to move to higher ground if heavy rain develops. Ponding of water in low spots on roadways is also possible, especially in urban areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ Skowronski
442 WGUS63 KGRB 130211 FFAGRB URGENT - IMMEDIATE BROADCAST REQUESTED Flood Watch National Weather Service Green Bay WI 911 PM CDT Thu Sep 12 2019 ...MODERATE TO HEAVY RAINFALL EXPECTED TONIGHT... .A low pressure system tracking through the western Great Lakes region to southwest Ontario will bring periods of rain to the area through tonight. Moderate to heavy rainfall is possible. Several rounds of heavy rain the past few days have resulted in saturated soil across central and east-central Wisconsin. The combination of the saturated soil and an additional 1 to 2 inches of rain will lead to significant runoff and possibly flash flooding. WIZ030-031-035>037-045-130600- /O.EXT.KGRB.FF.A.0002.000000T0000Z-190913T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Marathon-Shawano-Wood-Portage-Waupaca-Waushara- Including the cities of Wausau, Shawano, Marshfield, Wisconsin Rapids, Stevens Point, Plover, New London, Waupaca, Clintonville, Redgranite, and Wautoma 911 PM CDT Thu Sep 12 2019 ...FLASH FLOOD WATCH NOW IN EFFECT UNTIL 1 AM CDT FRIDAY... The Flash Flood Watch is now in effect for * Portions of central Wisconsin and northeast Wisconsin, including the following areas, in central Wisconsin, Marathon, Portage, Waushara, and Wood. In northeast Wisconsin, Shawano and Waupaca. * Until 1 AM CDT Friday * Showers and thunderstorms with moderate to heavy rainfall. Up to an inch of rain has fallen so far tonight with an additional quarter to half inch of rainfall possible. This may allow some locations to approach flash flood guidance. * Be prepared for rapidly rising water levels and possible flooding if you are near a river, stream, or low lying area. Be ready to move to higher ground if heavy rain develops. Ponding of water in low spots on roadways is also possible, especially in urban areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ WIZ038>040-048>050-131200- /O.CON.KGRB.FF.A.0002.000000T0000Z-190913T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Outagamie-Brown-Kewaunee-Winnebago-Calumet-Manitowoc- Including the cities of Appleton, Green Bay, Kewaunee, Luxemburg, Oshkosh, Neenah, Menasha, Chilton, Brillion, New Holstein, Manitowoc, and Two Rivers 911 PM CDT Thu Sep 12 2019 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT FRIDAY... The Flash Flood Watch continues for * Portions of east central Wisconsin and northeast Wisconsin, including the following areas, in east central Wisconsin, Calumet, Manitowoc, and Winnebago. In northeast Wisconsin, Brown, Kewaunee, and Outagamie. * Until 7 AM CDT Friday * Showers and thunderstorms with moderate to heavy rainfall. One to two inches of rain is likely. Rainfall observations through 9pm have shown at least an inch of rain has already fallen across portions of central Wisconsin. This rain will steadily shift to the east through the rest of the night. * Be prepared for rapidly rising water levels and possible flooding if you are near a river, stream, or low lying area. Be ready to move to higher ground if heavy rain develops. Ponding of water in low spots on roadways is also possible, especially in urban areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$
184 WGUS63 KGRB 130546 FFAGRB Flood Watch National Weather Service Green Bay WI 1246 AM CDT Fri Sep 13 2019 ...MODERATE TO HEAVY RAINFALL EXPECTED TONIGHT... .A low pressure system tracking through the western Great Lakes region to southwest Ontario will bring periods of rain to the area through early this morning. Light to moderate rainfall is possible. Several rounds of heavy rain the past few days have resulted in saturated soil across Brown County. The combination of the saturated soil and additional rain will lead to significant runoff and possibly flash flooding. WIZ038-040-048>050-130700- /O.CAN.KGRB.FF.A.0002.000000T0000Z-190913T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Outagamie-Kewaunee-Winnebago-Calumet-Manitowoc- Including the cities of Appleton, Kewaunee, Luxemburg, Oshkosh, Neenah, Menasha, Chilton, Brillion, New Holstein, Manitowoc, and Two Rivers 1246 AM CDT Fri Sep 13 2019 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of east central Wisconsin and northeast Wisconsin has been cancelled. Local law enforcement indicated there have been little to no impacts from the additional rainfall overnight, therefore the Flash Flood Watch will be cancelled. $$ WIZ030-031-035>037-045-130700- /O.CAN.KGRB.FF.A.0002.000000T0000Z-190913T0600Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Marathon-Shawano-Wood-Portage-Waupaca-Waushara- Including the cities of Wausau, Shawano, Marshfield, Wisconsin Rapids, Stevens Point, Plover, New London, Waupaca, Clintonville, Redgranite, and Wautoma 1246 AM CDT Fri Sep 13 2019 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for portions of central Wisconsin and northeast Wisconsin has been cancelled. Local law enforcement indicated there have been little to no impacts from the additional rainfall overnight, therefore the Flash Flood Watch will be cancelled. $$ WIZ039-131200- /O.CON.KGRB.FF.A.0002.000000T0000Z-190913T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Brown- Including the city of Green Bay 1246 AM CDT Fri Sep 13 2019 ...FLASH FLOOD WATCH REMAINS IN EFFECT UNTIL 7 AM CDT THIS MORNING... The Flash Flood Watch continues for * A portion of northeast Wisconsin, including the following area, Brown. * Until 7 AM CDT this morning * Showers and thunderstorms with light to moderate rainfall. Up to one quarter of an inch is possible for the rest of this morning. Although little additional rainfall is expected, several rounds of heavy rain the last few days have led to elevated flooding concerns throughout the county. The rain and flood threat should end later this morning. * Be prepared for rapidly rising water levels and possible flooding if you are near a river, stream, or low lying area. Be ready to move to higher ground if heavy rain develops. Ponding of water in low spots on roadways is also possible, especially in urban areas. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Flash Flood Watch means that conditions may develop that lead to flash flooding. Flash flooding is a very dangerous situation. You should monitor later forecasts and be prepared to take action should Flash Flood Warnings be issued. && $$ Kurimski
989 WGUS63 KGRB 130821 FFAGRB Flood Watch National Weather Service Green Bay WI 321 AM CDT Fri Sep 13 2019 ...FLASH FLOOD WATCH IS CANCELLED... .Moderate to heavy rainfall has moved east of the forecast area this morning. With only light showers possible the rest of today no additional flash flooding is expected. WIZ039-130930- /O.CAN.KGRB.FF.A.0002.000000T0000Z-190913T1200Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ Brown- Including the city of Green Bay 321 AM CDT Fri Sep 13 2019 ...FLASH FLOOD WATCH IS CANCELLED... The Flash Flood Watch for a portion of northeast Wisconsin has been cancelled. Local law enforcement indicated there have been little to no impacts from the additional rainfall overnight, therefore the Flash Flood Watch will be cancelled. $$ Kurimski
What forecasters said that day
The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this flash flood watch went out at Sep 11, 10:50 PM CDT, 3 hours 29 minutes earlier.
Area forecast discussion, Sep 11, 10:50 PM CDT, 3 hours 29 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 1050 PM CDT Wed Sep 11 2019 Updated aviation portion for 06Z TAF issuance .SHORT TERM...Tonight and Thursday Issued at 419 PM CDT Wed Sep 11 2019 Much of the southern portion of the forecast area experienced heavy rainfall this morning, as a nearly stationary front shifted slightly north into the area. This frontal boundary has shifted slightly south over southern Wisconsin this afternoon, dragging the stronger instability with it. Therefore, the lingering precipitation over the forecast area this afternoon into this evening will likely contain no severe thunderstorms. However, cannot rule out strong gusty winds within some storms. Chances for showers and storms will decrease overnight, especially across the north. It is possible for some scattered showers over the southern tier counties depending on how far south the frontal boundary shifts. By early Thursday morning, the frontal boundary will shift slightly north again over central Wisconsin. Chances for showers and storms will increase from southwest to northeast in association with the movement of the boundary. Since the stronger instability is riding along/south of the boundary, it is possible for a brief period Thursday morning for some stronger storms to develop over central Wisconsin. The main threat within these storms would be damaging winds and heavy rainfall. Some uncertainty remains with the evolution of these storms as many of the CAMs indicate the convection to dissipate over the forecast area by mid-morning. More precipitation is expected to move over the forecast area by Thursday evening, as the next shortwave trough approaches from the west. The majority of this precipitation appears to be associated with the surface cold front, however, it is possible for some pre-frontal showers and storms to move over the forecast area Thursday afternoon. Any showers and storms that develop will likely have heavy rainfall, as PWAT values will increase to near 1.75 inches into Thursday evening. .LONG TERM...Thursday Night Through Wednesday Issued at 419 PM CDT Wed Sep 11 2019 Chances for rain and the potential for flooding are the main concerns during this part of the forecast. Much of central and east-central Wisconsin picked up more than an inch of rainfall through early this afternoon, leading to flooding of low-lying and poor drainage areas. A low pressure system, that moved into the Plains today, is expected to trek northeast. As it does, a frontal boundary to our south will move north through the area as a warm front Thursday into Thursday evening. A cold front will then make its way across the area late Thursday night into early Friday. Precipitable water values across the southern part of the area are forecast to be in the 1.5 to 2 inch range during this time period. Though there should be a break in major precipitation events, the potential for water issues seems pretty good for late Thursday into Friday. HPC has the entire forecast area in a slight risk of excessive rainfall for 12Z Thursday through 12Z Friday. Once the cold front exits to our east there should be no widespread heavy precipitation events through the early part of next week. A warming trend is expected over the weekend, and highs should be well above normal from Sunday through Wednesday. && .AVIATION...for 06Z TAF Issuance Issued at 1050 PM CDT Wed Sep 11 2019 IFR to intermittent LIFR conditions will linger at each of the TAF sites through tonight before slight improvement Thursday. An isolated rain showers will be possible tonight into the day Thursday; however, the better chances for showers and thunderstorms will be Thursday evening. Thunder may also occur over the western TAF sites early Thursday morning, but confidence in that occurring is low. Some patchy fog may develop as well, with the lingering low level moisture trapped below a temperature inversion. Generally expecting any reduced visibility to be in the 3 to 5 mile range with ceilings in the 400 to 800 ft range through Thursday morning. Some improvement will occur Thursday afternoon as a cold front approaches. This may allow ceilings to increase to around 1500 to 2500 ft for a brief time. && .HYDROLOGY... Issued at 419 PM CDT Wed Sep 11 2019 Another round of moderate to heavy rain, expected from Thursday night through Friday, could produce some additional flooding across the area. The biggest threat will be across central and east-central Wisconsin where areas have already received significant rainfall over the past few days, with another 1 to 2 inches with locally higher amounts possible through the end of the work week. These areas may see urban flooding and rising water levels on area rivers and streams. && .GRB WATCHES/WARNINGS/ADVISORIES... Beach Hazards Statement through Friday evening for WIZ022-040. && SHORT TERM.....Hykin LONG TERM......MG AVIATION.......Cooley HYDROLOGY......Hykin
Hazardous weather outlook, Sep 11, 3:17 PM CDT, 11 hours 2 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 317 PM CDT Wed Sep 11 2019 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-122030- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 317 PM CDT Wed Sep 11 2019 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight Isolated thunderstorms are possible this evening mainly across east-central Wisconsin, and again late tonight mainly across central Wisconsin. Damaging winds and localized urban and small stream flooding will be the primary threats in the strongest storms. In addition, gusty northeast winds off the Bay of Green Bay may also cause water to back up on the East River, Fox River and Duck Creek tonight. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday Thunderstorms are expected to continue at times from Thursday into early Friday. Heavy rainfall will be the most likely threat during this period, but there is also a marginal risk of severe storms over parts of central Wisconsin. The heavy rains will likely cause localized urban and small stream flooding. Hazardous swimming conditions are possible Thursday afternoon into Friday along Lake Michigan beaches. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed across central and east-central Wisconsin today. LMZ521-522-541>543-122030- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 317 PM CDT Wed Sep 11 2019 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight Thunderstorms are possible at times tonight. Any storms could pose a hazard to mariners. .DAYS TWO THROUGH SEVEN...Thursday through Wednesday Hazardous conditions for small craft may also occur Thursday afternoon into Friday. Hykin/MG
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 11, 9:35 PM CDT | Areal Flood Advisory | GRB | Brown | 8 hr |
| Sep 11, 9:45 PM CDT | Beach Hazards Statement | GRB | Door, Kewaunee, Manitowoc | 45 hr |
| Sep 11, 11:48 PM CDT | Lakeshore Flood Advisory | GRB | Brown, Oconto | 6 hr |
| Sep 12, 4:36 AM CDT | River Flood Warning | GRB | Wood | 62 hr |
| Sep 12, 6:31 PM CDT | Special Weather Statement | GRB | Lincoln, Wood | 44 min |
Nearby
Flash Flood Watches in Wisconsin, 2019Every flash flood watch in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.